A New Class Integral Representation Involving Exton’s Triple Hypergeometric Function X_1

  IJMTT-book-cover
 
International Journal of Mathematical Trends and Technology (IJMTT)          
 
© 2014 by IJMTT Journal
Volume-5                           
Year of Publication : 2014
Authors : Radha Mathur,Mukesh M Joshi,Rachana Mathur
  10.14445/22315373/IJMTT-V5P506

citation

Radha Mathur,Mukesh M Joshi,Rachana Mathur Article:A New Class Integral Representation Involving Exton’s Triple Hypergeometric Function X_1,International Journal of Mathematical Trends and Technology (IJMTT),V5:1-5: January 2014. Published by Seventh Sense Research Group.

Abstract
The aim of this paper is to obtain eulerian kind generalized single integral which include Exton’s triple hypergeometricfunctionX_1. The results are established with the help of generalized Watson’s theorem. Special cases have also been obtained.

References

[1]        H. Exton, “Hypergeometric Function of Three Varibles”, Journal Indian Acad. Math.Vol. 4, pp. 113-119, 1982.

[2] H.M. Srivastava and P.W. Karlsson, Multiple Gaussian HypergeometricSeries, Ellis Horwood Limited, Newyork 1985.

[3]   Medhat A. Rakha, “On a New Class of Double Integral Involving Hypergeomertic Function”,Journal of Interpolation and Approximation in Scientific Computing,Vol 2012, pp. 1-20, 2012.

Keywords
Hypergeometric function,Exton’s triple hypergeometric function,generalized Watson’s theorem,Eulerianintegral representations.